# SDR MASA2011040802364

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 18,823 hours, 14,911 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72481
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARROW PLACARD WORN.  MX REMOVED AND REPLACED PLACARD.
